# SDR AALA202306268245

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A320*
- Aircraft serial: 4957
- Aircraft time: 37,273 hours, 14,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EMERGENCY DOOR EXIT SIGN MISSING. INSTALLED SIGN PER AMM 33-50-01.
